# SDR FDEA200903261062

- Difficulty date: March 26, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996700200
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT FLOOR PANEL 161 HF IS PUNCTURED.  FABRICATED NEW FLOOR PANEL AND TOP SHEET IAW SRZ 25-005,  REV "H" & SRZ 25-055, REV "C".
